# SDR HALA2016032200093

- Difficulty date: March 22, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N493HA
- Make and model: Boeing 717-200
- Aircraft serial: 55184
- Aircraft time: 17,983 hours, 20,158 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Nut
- Condition: Missing
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR UNSAFE LIGHT CAME ON AFTER T/O.  FOUND HARDWARE NUTS, 3 MISSING ON RT MAIN GEAR DOOR LATCH, INSTALLED NEW HARDWARE AN RT MAIN GEAR DOOR LATCH IAW AMM TASK 32-34-01-400-801, OPS CK NO FAULTS NOTED, OK TO CONTINUE.
